MAUDE Adverse Event Report: MPRI ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

MPRI ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number AFAPRO28
Medical Device Problem Code Excessive Cooling (2932)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cryo ablation procedure, a fast temperature drop occurred.It was noted that the balloon catheter was not too deep in the vein.Additionally, it was stated that the auto connection box was broken.The auto connection box was replaced.The case was completed with cryo.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Product event summary: the data files were returned and analyzed.One patient file was received and recorded on the reported date of the event.The patient file showed 17 applications were performed using catheter identified as afapro28 with lot number 08054.In conclusion, the temperature issue was not confirmed through data analysis and the balloon catheter was not returned for product testing and analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ARCTIC FRONT ADVANCE PRO¿ CARDIAC CRYOABLATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20441402
Report Number2649622-2024-27351
Device Sequence Number20886248
Product Code OAE
UDI-Device Identifier00763000341503
UDI-Public00763000341503
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model NumberAFAPRO28
Device Catalogue NumberAFAPRO28
Device Lot Number08054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Initial Report FDA Received Date10/14/2024
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown